Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
197 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes delay in periods despite having negative UPT?

Hi i have gotten of my birthcontrol around 2 months ago april 20th and only had one 5 day menstral cycle and since then have not had a menstral cycle i am trying to concive and wondering why am i not getting my menstral? I have my birth control in a little over 3 years it was expired when i got it out and now i am not getting a menstral and not pregnant what can i do?
Thu, 10 Oct 2019
Report Abuse
Pediatrician 's  Response
Hello,

Please go to the gynecologist and have checked by her with ultrasound and other hormones examination. Sometimes birth control pills will cause a delay in periods even after stopping them.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Prasanna Lakshmi, Pediatrician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, My periods were regular. I am 37 yrs married woman and have one kid. Since last month, started facing problem. Last period date is 13 Jan 2017....